# SDR SCNA20201008147

- Difficulty date: September 22, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 19,601 hours, 6,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE PLATE HAS CORROSION IN SEVERAL AREAS STA 500A TO 500I RBL 21.  REMOVED AND REPLACED SIDE PLATE ZEE CHANNEL AND SPLICE SIDE PLATE ON FWD CARGO RT, PER B737-800 SRM 51-10-02 PAR 9 & SRM 53-00-53 REPAIR 5.
